# SDR CALA2013111492948

- Difficulty date: November 14, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 51,546 hours, 20,469 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT,  EPSU INT LOAD EMERGENCY LIGHT,  EPSU EXT LOAD FWD LT MED 1R SLIDE REPLACED.  RESEATED CONNECTOR ON EMERGENCY LIGHT POWER SUPPLY, MID CABIN LT SIDE.
